Positive solutions and conjugate points for systems of differential equations

K. Schmitt, H. L. Smith

Research output: Contribution to journalArticlepeer-review

36 Scopus citations
Original languageEnglish (US)
Pages (from-to)93-105
Number of pages13
JournalNonlinear Analysis
Issue number1
StatePublished - Jan 1978
Externally publishedYes


  • Boundary value problems
  • cones in a Banach space
  • disconjugacy
  • positive compact operators
  • second order systems

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this